# SDR R61A20110147

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 16,991 hours, 10,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS STAYED ON NO MATTER WHAT SETTING.  MAINTENANCE RESET ESS BUSS CB PER AMM AND THE EMERGENCY LIGHTS TURNED OFF, OPS CHECK GOOD.
